Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 26, 2014, 9:57 AM CDT for Victoria County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2014, 9:57 AM CDT (14:57 UTC)
- Expired
- May 26, 2014, 1:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Victoria County, TX
The radar
The Austin/San Antonio radar (KEWX), 131 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 11:20 AM CDT | FLASH FLOOD | 2 Nw Victoria, TX | NUMEROUS FLOODED ROADWAYS AND SUBDIVISIONS. WATER AS DEEP AS 12-15 INCHES NEAR INTERSECTION OF NURSERY AND PARSONS. |
| May 26, 12:52 PM CDT | FLASH FLOOD | Victoria, TX | JUST OVER 5 INCHES OF RAIN IN 6 HRS...ONE MILE NORTH OF MALL...THAT IS ON NORTHEAST SIDE OF VICTORIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 83 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 3.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1630 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
343
WGUS54 KCRP 261457
FFWCRP
TXC469-261800-
/O.NEW.KCRP.FF.W.0003.140526T1457Z-140526T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
957 AM CDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN VICTORIA COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 100 PM CDT
* AT 954 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED 2 TO 5 INCHES OF PRECIPITATION IN THE LAST
TWO HOURS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
POSSIBLE IN THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...
VICTORIA...FORDTRAN...INEZ...MISSION VALLEY...NURSERY AND SALEM.
SOME CREEKS THAT WILL EXPERIENCE FLOODING INCLUDE...SPRING CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2907 9693 2904 9685 2901 9682 2894 9679
2891 9677 2879 9694 2890 9726 2894 9722
2910 9698 2910 9697
$$
GW3 follow-up statements
199
WGUS74 KCRP 261534
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1034 AM CDT MON MAY 26 2014
TXC469-261800-
/O.CON.KCRP.FF.W.0003.000000T0000Z-140526T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VICTORIA-
INCLUDING THE CITY OF VICTORIA
1034 AM CDT MON MAY 26 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
NORTHERN VICTORIA COUNTY...
AT 1026 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED
BETWEEN 3 AND 6 INCHES OF RAINFALL OVER MUCH OF NORTHERN VICTORIA
COUNTY. ADDITIONAL RAINFALL AMOUNTS BETWEEN 1 AND 3 INCHES WILL BE
POSSIBLE MAINLY OVER THE NORTHEASTERN PORTIONS OF THE COUNTY...NEAR
THE COMMUNITIES OF INEZ...TELEFERNER AND SALEM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORDTRAN...
INEZ...MISSION VALLEY...NURSERY...SALEM AND TELFERNER. SOME CREEKS
THAT WILL EXPERIENCE FLOODING INCLUDE...SPRING CREEK...PLACEDO
CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CORPUS
CHRISTI.
&&
LAT...LON 2907 9693 2904 9685 2901 9682 2894 9679
2891 9677 2879 9694 2890 9726 2894 9722
2910 9698 2910 9697
$$
GW252
WGUS74 KCRP 261644
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1144 AM CDT MON MAY 26 2014
TXC469-261800-
/O.CON.KCRP.FF.W.0003.000000T0000Z-140526T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VICTORIA-
INCLUDING THE CITY OF VICTORIA
1144 AM CDT MON MAY 26 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
NORTHERN VICTORIA COUNTY...
AT 1136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR MOST OF THE
STRONGER SHOWERS AND THUNDERSTORMS HAVE MOVED OUT OF THE VICTORIA
AREA. SCATTERED SHOWERS WILL CONTINUE OVER NORTHERN PORTIONS OF THE
VICTORIA AREA FOR THE NEXT COUPLE OF HOURS...GENERALLY PRODUCING
RAINFALL AMOUNTS 1/4 INCH OR LESS.
HOWEVER...THERE HAS BEEN FLOODING OVER THE VICTORIA AREA. AT 1120
AM...THE SHERIFFS OFFICE REPORTED NUMEROUS FLOODED ROADWAYS AND
SUBDIVISIONS...ESPECIALLY IN NORTHWESTERN VICTORIA COUNTY. WATER WAS
AS DEEP AS 12-15 INCHES NEAR INTERSECTION OF NURSERY AND PARSONS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FORDTRAN...INEZ...MISSION VALLEY...NURSERY...SALEM AND TELFERNER.
SOME CREEKS THAT WILL EXPERIENCE FLOODING INCLUDE...SPRING CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2907 9693 2904 9685 2901 9682 2894 9679
2891 9677 2879 9694 2890 9726 2894 9722
2910 9698 2910 9697
$$
GW553
WGUS74 KCRP 261740
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1240 PM CDT MON MAY 26 2014
TXC469-261800-
/O.CON.KCRP.FF.W.0003.000000T0000Z-140526T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VICTORIA-
INCLUDING THE CITY OF VICTORIA
1240 PM CDT MON MAY 26 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
NORTHERN VICTORIA COUNTY...
AT 1232 PM CDT...RADAR INDICATED THAT THE HEAVY RAINFALL HAS LEFT
THE AREA. THE SHERIFFS OFFICE HAS REPORTED IMPROVED
CONDITIONS...ALTHOUGH A FEW ROADS OVER NORTHWESTERN PORTIONS OF
VICTORIA COUNTY REMAIN CLOSED. UNLESS ADDITIONAL...AND
UNANTICIPATED...HEAVY RAINFALL DEVELOPS BEFORE 1 PM...THE FLASH
FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...ADDITIONAL HEAVY RAINFALL MAY BE POSSIBLE LATER THIS
AFTERNOON OR TONIGHT. RESIDENTS SHOULD STAY ALERT TO RAPIDLY
CHANGING WEATHER CONDITIONS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORDTRAN...
INEZ...MISSION VALLEY...NURSERY...SALEM AND TELFERNER. SOME CREEKS
THAT WILL EXPERIENCE FLOODING INCLUDE...SPRING CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2907 9693 2904 9685 2901 9682 2894 9679
2891 9677 2879 9694 2890 9726 2894 9722
2910 9698 2910 9697
$$
GWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 6:41 AM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, May 26, 6:41 AM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 641 AM CDT MON MAY 26 2014 .DISCUSSION...UPDATED FOR 12Z AVIATION. && .AVIATION...SLOW MOVING STRONG TO SEVERE STORMS OVER DEWITT COUNTY CONTINUES TO MOVE SLOWLY TO THE EAST...AND IF IT HOLDS TOGETHER COULD APPROACH THE VCT TAF SITE. WILL ACCOUNT FOR THIS WITH VCTS FOR NOW AND WILL AMEND IF NECESSARY. OTHERWISE...STREAM SHOWERS WILL BE COMMON AND HAVE INCLUDED VCSH REMARKS AT ALI/CRP. MVFR CEILINGS SHOULD GIVE WAY TO VFR CONDITIONS MID TO LATE MORNING AS SOUTHEASTERLY WINDS PICK UP. A FEW GUSTS BETWEEN 20 AND 25 KNOTS MAY BE POSSIBLE IN THE AFTERNOON...ESPECIALLY AT CRP. LOWER CONFIDENCE EXISTS ON CONVECTION DIRECTLY IMPACTING THE TERMINALS LATER TODAY SO WILL OMIT FOR NOW. WITH UPPER LOW SLOWLY MOVING TO THE EAST TODAY OVER THE PANHANDLE...ADDITIONAL CONVECTION MAY APPROACH THE NORTH TODAY. WILL OMIT THUNDER FROM THE FORECAST FOR NOW UNTIL CONVECTIVE TRENDS BECOME MORE CLEAR. && .PREV DISCUSSION... /ISSUED 421 AM CDT MON MAY 26 2014/ SHORT TERM (TODAY THROUGH TUESDAY)...MAIN FORECAST CONCERNS IN THE SHORT TERM WILL BE CHANCES FOR SHOWERS AND STORMS. AREA OF CONVECTION CONTINUES MAINLY NORTH OF THE REGION OF THIS MORNING... WITH ONLY ISOLATED STREAMER SHOWERS OCCURRING OVER PARTS OF SOUTH TEXAS. WILL CONTINUE TO MONITOR ANY SOUTHWARD TRENDS WITH THIS STRONGER CONVECTION LOCATED TO THE NORTH. IF THIS AREA OF THUNDERSTORMS PERSISTS ON ITS EASTWARD PROGRESSION...THEN THIS ACTIVITY MAY APPROACH GOLIAD AND VICTORIA COUNTIES. SHEAR PROFILES ARE FAVORABLE FOR STRONG TO SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS IF THIS CONVECTION MAKES IT INTO THE NORTHERN SECTIONS EARLY THIS MORNING. UPPER LOW OVER NEW MEXICO AT THIS TIME WILL SLOWLY PUSH TO THE EAST TODAY INTO THE PANHANDLE. LOW LEVEL SOUTHEASTERLY FLOW WILL CONTINUE BRINGING MOISTURE INTO THE AREA. MOISTURE AXIS WILL SHIFT TO THE EAST TODAY AS WELL AS PW VALUES CLIMB TO 1.8 TO 1.9 INCHES OVER MUCH OF SOUTH TEXAS. ADDITIONAL SHOWERS AND STORMS WILL BE POSSIBLE TODAY WITH THE DEEPER MOISTURE AND APPROACHING DYNAMICS FROM UPPER LOW. POPS WILL RANGE FROM 20 TO 40 PERCENT OVER THE AREA...WITH BETTER CHANCES ALONG THE NORTH. TEMPERATURES TODAY WILL SIMILAR TO THE LAST COUPLE OF DAYS WITH LOWER 90S IN THE WEST TO MID/UPPER 80S IN THE EAST. UPPER LOW WILL THEN MOVE INTO EAST/NORTHEAST TEXAS ON TUESDAY. BETTER CHANCES FOR SHOWERS AND STORMS WILL OCCUR ACROSS THE NORTHEAST SECTIONS WHERE DEEPER MOISTURE WILL RESIDE. INSTABILITY AND SHEAR VALUES OVER THE NORTHEAST PART OF THE REGION MAY SUPPORT A STRONG TO SEVERE STORM THREAT...BUT WILL NOT INCLUDE SEVERE WORDING IN THE FORECAST JUST YET. HIGHS TOMORROW WILL BE WARMER OUT WEST WITH SLIGHTLY DRIER AIR AND CLEARING SKIES IN THE AFTERNOON. TEMPS WILL RANGE FROM THE UPPER 90S OVER THE RIO GRANDE PLAINS TO WITH MIDDLE/UPPER 80S ONCE AGAIN OVER THE VICTORIA CROSSROADS. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...MODELS CONTINUE TO SHOW UPPER LOW WEAKENING AS IT TRACKS SOUTHEAST OVER THE TX/LA BORDER INTO THE NORTHERN GULF OF MEXICO THROUGH THE WEEK. GFS CONTINUES TO SHOW LOW WEAKENING A LITTLE MORE QUICKLY THAN THE ECMWF AND CMC...BUT GENERAL PATTERN HOLDS THE SAME. MODELS INDICATE MOISTURE POOLING ACROSS THE REGION...WITH PWAT VALUES OF 1.6-1.8 INCHES THROUGH THE END OF THE WEEK. AN UPPER LVL JET STREAK POSITIONED OVER THE NORTHEAST PORTION OF THE REGION WILL AID IN DIFFLUENT PATTERN. THIS COMBINED WITH COOLER MID LVL TEMPERATURES...PLENTIFUL MOISTURE...AND SEA-BREEZE WILL LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS DAILY THROUGH THE WEEK. ACTIVITY WILL MOVE FROM THE COASTAL BEND AND VICTORIA CROSSROADS AND DIMINISH AS IT TRACKS WEST INTO THE BRUSH COUNTRY IN THE LATE AFTERNOONS/EVENINGS AS DRYING OCCURS IN THE WEST. DIFFERENCES ARISE BETWEEN MODELS WITH REGARD TO MOISTURE OVER THE WEEKEND/EARLY NEXT WEEK...AS THE GFS CONTINUES TO DRY THINGS OUT AND THE ECMWF REMAINS WET. KEPT MENTION OF PRECIP OUT OF BEGINNING OF NEXT WEEK FOR NOW...THOUGH MAY NEED TO UP POPS BASES ON WHICH MODELS COME MORE IN LINE WITH ANOTHER. OTHERWISE...TEMPERATURES WILL BE FAIRLY PERSISTENT NEAR NORMAL. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 87 75 89 74 90 / 20 10 10 10 30 VICTORIA 87 72 87 72 89 / 40 20 30 20 40 LAREDO 91 75 98 75 97 / 30 20 10 10 10 ALICE 89 73 91 73 93 / 30 20 10 10 30 ROCKPORT 84 75 84 75 85 / 20 10 20 20 20 COTULLA 89 71 92 71 95 / 40 30 10 20 20 KINGSVILLE 89 75 91 74 92 / 30 10 10 10 30 NAVY CORPUS 86 76 84 76 85 / 20 10 10 10 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && TB/78...AVIATION
Hazardous weather outlook, May 26, 4:51 AM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 451 AM CDT MON MAY 26 2014 GMZ230-235-250-255-270-275-TXZ229>234-239>247-271000- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 451 AM CDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH TEXAS TODAY. A FEW STORMS MAY APPROACH SEVERE LIMITS THIS MORNING OVER THE VICTORIA CROSSROADS. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EVENING. SOME STORMS OVER THE RIO GRANDE PLAINS AND WESTERN BRUSH COUNTRY COULD BECOME STRONG. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH TEXAS TUESDAY THROUGH SATURDAY. SOME OF THESE STORMS ON TUESDAY MAY BECOME STRONG TO SEVERE OVER THE VICTORIA CROSSROADS REGION...WITH LARGE HAIL AND DAMAGING WINDS. THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS ON TUESDAY ALONG GULF FACING BEACHES OF THE BARRIER ISLANDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY OVER THE VICTORIA CROSSROADS.
In the hours before
Special weather statement, May 26, 7:12 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 712 AM CDT MON MAY 26 2014 TXZ233-234-261315- GOLIAD-VICTORIA- 712 AM CDT MON MAY 26 2014 ...A STRONG THUNDERSTORM WAS APPROACHING VICTORIA COUNTY... AT 706 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF CUERO...MOVING EAST AT 20 MPH. DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM HAS WEAKENED IN THE LAST 15 MINUTES. HOWEVER...IF THE STORM BEGINS TO STRENGTHEN...THEN A SEVERE THUNDERSTORM WARNING WILL BE ISSUED. THE STRONGEST PART OF THIS STORM SHOULD STAY NORTH OF THE CITY OF VICTORIA. GW
Special weather statement, May 26, 8:41 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 841 AM CDT MON MAY 26 2014 TXZ234-261445- VICTORIA- 841 AM CDT MON MAY 26 2014 ...A STRONG THUNDERSTORM WAS AFFECTING VICTORIA COUNTY... AT 839 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VICTORIA DETAR HOSPITAL NORTH...OR NEAR VICTORIA...MOVING NORTHEAST AT 20 MPH. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. GW
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:42 AM CDT | Severe Thunderstorm Warning | CRP | Victoria | 63 min |
| May 26, 9:45 AM CDT | Areal Flood Advisory | CRP | Victoria | 2 hr |
| May 26, 2:58 PM CDT | Flash Flood Watch | CRP | Bee, Goliad, Victoria | 30 hr |
| May 26, 3:14 PM CDT | Areal Flood Advisory | CRP | Victoria | 2 hr |
| May 26, 4:12 PM CDT | Tornado Warning | CRP | Bee, San Patricio | 33 min |
| May 26, 4:45 PM CDT | Tornado Warning | CRP | Bee, Refugio, San Patricio | 30 min |
| May 26, 5:27 PM CDT | Areal Flood Advisory | CRP | Bee, San Patricio | 93 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.